# SDR EIAA2008102800067

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747273C
- Aircraft serial: 23286
- Aircraft time: 96,612 hours, 21,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 997109
- Condition: No Test
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK CEILING MOUNTED EMERGENCY LIGHT FOUND INOP, STA 580.  REPLACED MD CEILING MOUNTED EMERGENCY LT ASSY, OPS CHECK NORMAL PER 33-51-00.
